Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Pylokit tablets, gastritis, blood clots as side effect ?

hi, age 29 , for last 7 days i have been getting pylokit tablets , i been advised from doctor to try because i having almost 7 years problem with gastritis and drinking every day AAAAAAA omeprazol, ranisan i finished my therapy today what suprise me, my chair had the blad this morning, so i traing to search what can be contradiciton of pylo kit, last seven days i didnt have any problem with gastritis and i was soo happy but what i said my chair had some blood this morning and im bit worry, can you please advise my email adress is YYYY@YYYY.
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  813
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. the blood to the chair has nothing to do with the gastritis or the drugs you have used. it could be due to hard stools as a result of the drugs, or due to internal piles. for gastritis besides the drugs you have to maintain the food pattern. avoid spices, chillies, sour foods, junk foods. avoid irregular food timings. eat more of curd and bland foods. thank you.
Answered: Sat, 17 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor